ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Исследование стохастической динамики квадратично-нелинейной цепочки осцилляторов методом Пуанкаре

Амирджанян, Г. М. and Сардарян, В. С. and Торикян, Л. Г. (1986) Исследование стохастической динамики квадратично-нелинейной цепочки осцилляторов методом Пуанкаре. ՀՍՍՀ ԳԱ Տեղեկագիր.Ֆիզիկա, 21 (2). pp. 59-64. ISSN 0002-3035

[img]
Preview
PDF
Download (783Kb) | Preview
    Item Type: Article
    Additional Information: Քառակուսիորեն ոչ գծային օսցիլյատորների շղթայի ստոխաստիկական դինամիկայի ուսումնասիրությունը Պուանկարեի մեթոդով։ Investigation of the stochastic dynamics of quadratically-nonlinear chain of oscillators by means of Poincare method.
    Uncontrolled Keywords: Ամիրջանյան Հ. Մ., Սարդարյան Վ. Ս., Թորիկյան Լ. Գ., Amirdzhanyan G. M., Sardaryan V. S., Torikyan L. G.
    Subjects: Q Science > QC Physics > Radiophysics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 03 Dec 2012 14:58
    Last Modified: 22 Nov 2013 15:26
    URI: http://physics.asj-oa.am/id/eprint/1555

    Actions (login required)

    View Item